# SDR COMA2012061850046

- Difficulty date: June 7, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 26,752 hours, 2,267 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36000521
- Condition: Cracked
- Location: Fuselage
- Part time: 26,752 hours, 22,675 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621.00 AND RBL 27.00 HAS A CRACK 32.15 INCHES UP FROM WL 72.00.  COMPLIED WITH PATCH REPAIR IAW BOMBARDIER GREO 601R-53-61-1285.
